Medical Questions > Mental Health > Anxiety and Stress Forum

Anxiety and Stress Question

User Profile
Hi i went on holiday and i hate flying because i have an anxiety disorder. I took 10mg diazepam on the flight there then 3 days later took 5 mg then on way home i took 15mg on plane home. this was all in one week. last dose was Tuesday (7 days ago). However i have started feeling weird like de realised and my muscles are aching. could this be the diazepam? I am just worried that I might have damaged my brain somehow i just need to know ill be ok. i dont usually take diazepam. could a week usage cause such symptoms?

could it be a late withdrawal? im panicing now becuase ive heard seizures can occur. thanks for any advice


Did you find this post helpful?
First Helper User Profile
|

User Profile
replied July 3rd, 2018
Anxiety and Stress Answer A64120
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
No,these are not due to diazepam and also its not withdrawl.The toxic dose of diazepam is more than 10 tablets of 10mg.Withdrawal symptoms develop in those who abruptly stop it after 3 weeks of use.I would suggest you to do workup for viral illness.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counyselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Anxiety and Stress , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.